Jump to content

Stopping long-term mestinon


jknh9
 Share

Recommended Posts

Hi everyone,

I haven't been here in a while, but thought I would ask about people's experiences coming off of mestinon, especially if you've been on it long-term. I've been on it for several years, I was at 60 mg 3x a day, then was on 60 mg 2x a day for a couple of years, and have been on 30 mg 2x a day for the past 8-9 months. I've been having increasing muscle cramping and twitching over the past couple of years, especially in my right leg, and I'm wondering if the mestinon isn't contributing. I also lost a lot of weight, though, over the past few years, becoming clinically underweight, so there may be some muscle wasting, too. But I am interested in trying to go medication-free, and this is my last one. I'd love to hear others' experiences with stopping this drug. Did you do it cold turkey or taper?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...